Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Arbazeal 40Mg Tablet Health Feed

What is doctor's perception of Telmisartan drug that is available in the market? 2. Is Azilsartan - a drug launched six months ago better than Telmisartan.

What is doctor's perception of Telmisartan drug that is available in the market?
2. Is Azilsartan - a drug launched s...
Dear in hypertension all drugs are equal. Dear the drug which decreases b.p. Is the best. Both telmi and azilsartan can be effective accordingly.
1 person found this helpful
Submit FeedbackFeedback

1. What is doctor's perception of Telmisartan drug that is available in the market? 2. Is Azilsartan - a drug launched six months ago better than Telmisartan? Please answer both.

1. What is doctor's perception of Telmisartan drug that is available in the market?
2. Is Azilsartan - a drug launche...
U can also beneficial from Raulfia mother tincture Digital I 6c 4 hrly Cactus 12c as above Lache6c 3 hrly Nux vom12c as above
1 person found this helpful
Submit FeedbackFeedback

Hi sir. Her diastolic is always below 80. Her systolic is variable ranging from 130 in the morning to 150 in the late evening. Il keep a check and let you know. Is azilsartan good? Heard its new in the market. Or telmisartan or losartan are better?

If diastolic is always below 80 and systolic rises to 150 on most of the evenings then recheck after 15 minutes of rest. If still above 140 then add Tab. Amlong 2.5 in the evening around 6 pm. As for your second question. All three drugs are almost same on action potency and lil different in side effects. So doesn't matter which one you take until your kidneys are fine.
3 people found this helpful
Submit FeedbackFeedback

I am 59 years old having ckd with hypertension. My latest test reports says that my s.creatinine - 0.76,bl. Urea-57, haemoglobin - 8.10, serum potassium-4.9 and serum sodium-141 and urine test were as follows. Albumin - 4+ and rbc-10-12 sugar - nil crystal- nil casts - nil pus cell - 0-2 and epithelial cells-nil. My blood pressure remains 135/80 always. I measure it every 4 hours at home but it remains in the same range 130-35/75-80. I am prescribed following medicines 1. Tablet cilnidipine 10 mg once daily 2. Tablet zytanix 2.5 mg twice daily 3. Tab. Dytor 20 mg twice daily. 5. Tablet atorva-e 10+10 mg once daily but I am depressed with the increasing proteinuria even after treatment from calcium channel blocker and diuretics combination. Two months before my albumin in urine was - + only but now its 4+. Earlier I was taking azilsartan 80 mg + amlodipine 5 mg but these drugs caused hyperkalemia so my doctor stopped it as my serum k was 6.4. He switched me to cilnidipine but since then my urine albumin has increased but bp control is better than azilsartan + amlodipine combo. So my question is does cilnidipine controls proteinuria or not? Do I need arb or acei class for controlling proteinuria or this 4th gen ccb (cilnidipine) will work for it. My doctor is not in favour of arb and acei class as it may cause hyperkalemia again. So please suggest should I continue with cilnidipine. If yes please suggest best medicine to bring down the urine albumin to minimum levels. Please help as I am very much depressed after seeing my results .also severe edema is there due to protein loss. Please help. I beg.

I am 59 years old having ckd with hypertension. My latest test reports says that my s.creatinine - 0.76,bl. Urea-57, ...
Your doctor did a good thing cilindipine will reduce protenuria but will take time to recover you need to give time for any drug.
1 person found this helpful
Submit FeedbackFeedback

This is for my mother who is 70 years of age. Sh is a known hypertensive since 2002 and has been on amlong 2.5mgm od, concor 5mgm bd, and minipress xl 2.5 MGM od. A few years ago some doctor put her on ecosprin 75mgm daily. Apart from that she takes calcium and multivitamin. Her bp used to always be 130 /70. But off late her bp was in the range of 140-150/76. So we consulted a physician and he made it concor with amlong 5/5mgm, and azilsartan 80 MGM once s day. With aspirin in the afternoon. Her bp is still 140-150/76. My question is is this the normal bp and I shouldn't worry about it ?ir is there some other medication that she should be on to bring the systolic to 130 range? And is aspirin actually required for her? Her echo shows concentric left ventricular hypertrophy and mild diastolic dysfunction. Her weight also is 76.8 and she hardly eats anything. Could it be due to salt retention from aspirin intake? Can I stop aspirin? Her platelets are 4.18 lakhs. Pls advice.

This is for my mother who is 70 years of age. Sh is a known hypertensive since 2002 and has been on amlong 2.5mgm od,...
1) Aspirin (Ecosprin) does not cause high BP, it is given in this case for Heart attack prevention so please continue that 2) anti hypertensive medications needs to be adjusted periodically according to bP records and lab parameters for side effects. And usually not more than 2 or 3 drugs are needed. 3) you need to do these test for further assestment. KFT, ECG, STRESS ECHO, LIPID PROFILE. 4) Continue to take same BP medications but take them all early in the morning and measure BP twice daily and keep a record. 5) If Evening BP is more than 140/90 (Which is the upper limit for her age) you can give half or full tablet of amlong again in the evening according to BP. Many factors can affect blood pressure, including: 1) The amount of water and salt you have in your body 2) The condition of your kidneys, nervous system, or blood vessels 3) Your hormone levels You are more likely to be told your blood pressure is too high as you get older. This is because your blood vessels become stiffer as you age. When that happens, your blood pressure goes up. High blood pressure increases your chance of having a stroke, heart attack, heart failure, kidney disease, or early death. Get back to me with a detailed history and old / new records for a better individualized advice.
1 person found this helpful
Submit FeedbackFeedback

Dear Dr. Every step I take causes a JERK in my head. I feel the same when I try to fork meat, or shake off the excess water on my toothbrush. I’ve completely stopped going outside and cannot dare to cross the road for fear of falling down. What could be the cause of this strange feeling? Could it be? GH3 Pro sold by the Antiaging Store With a combination of Zilarbi 40 (Azilsartan) and/ or Amlodipine 2.5? With best regards Sidney D’Souza My medical history: Last year. Last year I was on the following medication:- 1) Coversyl 4 mg (Perindopril) for Hypertension 2) Rozucor 5 mg (Fenofibrate, Rosuvastatin) to lower Cholesterol 3) Gluconorm SR 500 (Metformin) for Type II diabetes. During this time I took GH3 Pro for around 3 months and felt marvelous. Https://theantiaging. Store/products/544-gh3-pro. Html This Year: This year I once again began taking GH3 Pro since 14 June 2018 – 1 Tablet per day (However this year in addition to Coversyl 4 mg (Perindopril) I was also taking Amlodipine 2.5 mg since 9 April 2018) 4) On 02 July 2018 since my Blood Pressure was found higher a doctor asked me to take Zilarbi 40 (Azilsartan) and to stop Coversyl - 4 mg (Perindopril) Since around 13 July 2018 I began experiencing Jerks in my head. Hence I immediately stopped GH3 Pro. On 17 July 2018 I went to another doctor who prescribed:- 5) Aztolet (Atorvastatin, Clopidogrel) and 6) CATCHNIL (Magnesium citrate 800 MG+Vitamin D3 1000 IU+Vitamin E 200 IU+Zinc sulphate 37.5 MG) 7) Nurite Active (L-methylfolate 1 MG+Mecobalamin 1500 MCG+Pyridoxal 5-phosphate 3 MG) On 14 Aug 2018 - To rule out any interference, I went back to my previous doctor and he stopped all the new medicines and put me back to Coversyl - 4 mg (+1 mg) = 5 mg of Perindopril + Rozucor 5 mg (Fenofibrate, Rosuvastatin) The JERKS still continue. On 16 July 2018 I wrote to the Antiaging store inquiring about taking GH3Pro with Zilarbi 40 (Azilsartan) but they replied that I should ask a local doctor.

Dear Dr. Every step I take causes a JERK in my head. I feel the same when I try to fork meat, or shake off the excess...
There are various causes. Like medicines, hypertesion, ear problems. Etc. You can consult me for homeopathic treatment.
Submit FeedbackFeedback